Numerical methods for the Landau-Lifshitz equation

E. Weinan, Xiao Ping Wang

Research output: Contribution to journalArticlepeer-review

105 Scopus citations


We discuss numerical schemes for various forms of the Landau-Lifshitz equation. A new simple projection method is introduced and is shown to be unconditionally stable. The advantages over other schemes are also demonstrated numerically.

Original languageEnglish (US)
Pages (from-to)1647-1665
Number of pages19
JournalSIAM Journal on Numerical Analysis
Issue number5
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


  • Landau-Lifshitz equation
  • Micromagnetics
  • Numerical methods


Dive into the research topics of 'Numerical methods for the Landau-Lifshitz equation'. Together they form a unique fingerprint.

Cite this